# SDR DALA2025041702988

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 93,685 hours, 43,263 cycles
- Engine: Cfmint CFM565A3
- Engine time: 79,784 hours, 37,325 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 400
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3249 - MISC/DE - DUE TO LOSS OF ALL YELLOW HYD SYS FLUID. CORRECTIVE ACTION: FOUND #2 ENGINE, RH OUTBOARD THRUST REVERSER LOCK ACTUATOR RETURN LINE LEAK UNDER A CLAMP BLOCK. REPLACED #2 ENGINE LATCH RETURN PIPE. #2 ENGINE EDP REPLACED DUE TO HYDRAULIC LOSS. (LP: 7016614)
